No Cover Image

Journal article 746 views

Asymptotic Stability and Boundedness of Delay Switching Diffusions

C. Yuan, J. Lygeros, Chenggui Yuan Orcid Logo

IEEE Transactions on Automatic Control, Volume: 51, Issue: 1, Pages: 171 - 175

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1109/TAC.2005.861690

Published in: IEEE Transactions on Automatic Control
Published: 2006
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 171
End Page: 175